# SDR SWIA202161561

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON SEAT RAIL BEAM (TOP SIDE) ON LBL27.00 BETWEEN FS589.00 AND FS621.00.     (C-CHECK RO 10/4/2021)    REPLACED FLOOR BEAM CAP ON LBL27.00 BETWEEN FS569.00 AND FS610.00 REF REO 601R-53-61-3778 REV Â€“B DATED 2016-12-19, BOMBARDIER DWG 601R35031 REV Â€“AG AND DWG 601R31030 REV Â€“P.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY,.
